# SDR SWIA201128268

- Difficulty date: October 15, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 21,580 hours, 17,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD EXTERIOR LEFT OVERWING EMERGENCY LIGHT IS OUT.  (FLT 4676)  RELAMPED EMERGENCY LIGHT.
